×

zbMATH — the first resource for mathematics

Asymptotic integration of nonlinear \(\phi\)-Laplacian differential equations. (English) Zbl 1192.34059
The aim is to study the existence of solutions to initial values problems for a \(\phi\)-Laplace-like operator of the form:
\[ \begin{cases} (\phi(u'))'+f(t,u,u')=0, t\geq t_0\geq 1; \\ u(t_0)=u_0, u'(t_0)=u_1, \end{cases} \]
where \(\phi:{\mathbb{R}}\to{\mathbb{R}}\) is an increasing homeomorphism with a locally Lipchitzian’s invers satisfying \(\phi(0)=0\) and the non-linearity \(f\) verifies the inequality
\[ |f(t,u,v)|\leq h(t)\left[p_1\left(\frac{|u|}{t}\right)+p_2(|v|)\right], \quad t\geq t_0,u,v\in{\mathbb{R}}. \]
Here, the function \(h:[t_0,+\infty)\to[0,+\infty)\) is continuous and the functions \(p_1,p_2:[0,+\infty)\to(0,+\infty)\) are continuous and nondecreasing.
This type of homeomorphism encompasses the usual \(p\)-Laplacian operator with \(0<p\leq 2\).
The authors derive sufficient conditions under which all global solutions are asymptotic to \(at+b\), as \(t\to +\infty\), where \(a,b\) are real numbers.
The paper generalizes the results of R. P. Agarwal, S. Djebali, T. Moussaoui and O. G. Mustafa [J. Comput. Appl. Math. 202, No. 2, 352–376 (2007; Zbl 1123.34038)] and the result of Ch. G. Philos, I. K. Purnaras and P. Ch. Tsamatos [Nonlinear Anal., Theory Methods Appl. 59, No. 7 (A), 1157–1179 (2004; Zbl 1094.34032)] to the \(\phi\)-Laplacian-like problems.

MSC:
34D05 Asymptotic properties of solutions to ordinary differential equations
34E10 Perturbations, asymptotics of solutions to ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P.; Djebali, S.; Moussaoui, T.; Mustafa, O.G., On the asymptotic integration of nonlinear differential equations, J comput. appl. math., 202, 352-376, (2007) · Zbl 1123.34038
[2] Cohen, D.S., The asymptotic behavior of a class of nonlinear differntial equations, Proc. amer. math. soc., 18, 607-609, (1967) · Zbl 0152.28501
[3] Constantin, A., On the asymptotic behavior of second order nonlinear differential equations, Rend. math. appl., 13, 7, 627-634, (1993) · Zbl 0808.34050
[4] Dannan, F.M., Integral inequalities of gronwall – bellman – bihari type and asymptotic behavior of certain second order nonlinear differential equations, J. math. anal. appl., 108, 151-164, (1985) · Zbl 0586.26008
[5] Kusano, T.; Trench, W.F., Global existence of scond order differential equations with integrable coefficients, J. London math. soc., 31, 478-486, (1985) · Zbl 0578.34045
[6] Kusano, T.; Trench, W.F., Existence of global solutions with prescribed asymptotic behavior for nonlnear ordinary differential equations, Mat. pura appl., 142, 381-392, (1985) · Zbl 0593.34039
[7] Rogovchenko, Y.V., On asymptotics behavior of solutions for a class of second order nonlinear differential equations, Collect. math., 49, 1, 113-120, (1998) · Zbl 0936.34037
[8] Rogovchenko, S.P.; Rogovchenko, Yu.V., Asymptotics of solutions for a class of second order nonlinear differential equations, Portugaliae math., 57, 1, 17-32, (2000) · Zbl 0955.34035
[9] Tong, J., The asymptotic behavior of a class of nonlinear differential equations of second order, Proc. amer. math. soc., 84, 235-236, (1982) · Zbl 0491.34036
[10] Trench, W.F., On the asymptotic behavior of solutions of second order linear differential equations, Proc. amer. math. soc., 54, 12-14, (1963) · Zbl 0116.29304
[11] Medved’, M.; Pekárková, E., On existence of global solutions of systems of second order differential equations with \(p\)-Laplacian, Electron. J. differential equations, 136, 1-9, (2007) · Zbl 1138.34316
[12] Medved’, M.; Pekárková, E., Long time behavior of second order differential equations with \(p\)-Laplacian, Electron. J. differential equations, 108, 1-12, (2008) · Zbl 1170.34337
[13] Bartušek, M.; Medved’, M., Existence of global solutions for systems of second-order functional – differential equations with \(p\)-Laplacian, Electron. J. differential equations, 40, 1-8, (2008) · Zbl 1171.34335
[14] Bartušek, M., Singular solutions for the differential equation with \(p\)-Laplacian, Archivum math. (Brno), 41, 123-128, (2005) · Zbl 1116.34325
[15] Bartušek, M., On singular solutions of a second order differential equations, Electron. J. qual. theory differ. equ., 8, 1-13, (2006)
[16] Bartušek, M.; Pekárková, E., On existence of proper solutions of quasilinear second order differential equations, Electron. J. qual. theory differ. equ., 1, 1-14, (2007) · Zbl 1115.34032
[17] Rachunková, I.; Staněk, S.; Tvrdý, M., Singularities and Laplacians in boundary value problems for nonlinear ordinary differential equations, (), 606-723
[18] Mustafa, O.G.; Rogovchenko, Y.V., Global existence of solutions with prescribed asymptotic behavior for second-order nonlinear differential equations, Nonlinear anal. TMA, 51, 339-368, (2002) · Zbl 1017.34005
[19] Zeidler, E., ()
[20] Philos, Ch.G.; Purnaras, I.K.; Tsamatos, P.Ch., Large time asymptotic to polynomials solutions for nonlinear differential equations, Nonlinear anal. TMA, 59, 1157-1179, (2004) · Zbl 1094.34032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.